Repositorio Académico Institucional

Conocimiento Aplicado para la Innovación y el Desarrollo

A Bayesian Cure Rate Model Based on the Power Piecewise Exponential Distribution

Fecha de publicación:
Datos de publicación:
Methodology and Computing in Applied Probability volume 22, pages677–692 (2020)
Índice de citas:
Palabras Claves:
Base de datos:
Cure rate models have been used in a number of fields. These models are applied to analyze survival data when the population has a proportion of subjects insusceptible to the event of interest. In this paper, we propose a new cure rate survival model formulated under a competing risks setup. The number of competing causes follows the negative binomial distribution, while for the latent times we posit the power piecewise exponential distribution. Samples from the posterior distribution are drawn through MCMC methods. Some properties of the estimators are assessed in a simulation study. A dataset on cutaneous melanoma is analyzed using the proposed model as well as some existing models for the sake of comparison.

Ver metadatos técnicos Copiar URL persistente
Attribution-NonCommercial 4.0 International (CC BY-NC 4.0)
Except where otherwise noted, this item's license is described as Attribution-NonCommercial 4.0 International (CC BY-NC 4.0)

Mi biblioteca


Reciba las novedades y nuevas incorporaciones a las colecciones del Repositorio Digital